Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 4, NWS Norman, OK

February 3, 2012Alfalfa County, Grant County, Woods County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Feb 3, 2012, 12:57 AM CST for Alfalfa County, Grant County, Woods County, Oklahoma. It was in force for 48 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 3, 2012, 12:57 AM CST (06:57 UTC)
Expired
Feb 3, 2012, 1:45 AM CST
In force
48 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Alfalfa County, OK, Grant County, OK, Woods County, OK

The radar

The Vance AFB radar (KVNX), 24 km from the middle of the area, began a volume at 07:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 3, 1:00 AM CSTTSTM WND GST 654 Se Alva, OKSMALL HAIL WAS ALSO REPORTED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lamont, OK (KLMN), launched 00:00Z, 7.0 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 00:00Z on 2012-02-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 00:00Z on 2012-02-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 198 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1275 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
198 m²/s²
0-3 km storm-relative helicity
349 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

455 
WUUS54 KOUN 030657
SVROUN
OKC003-053-151-030745-
/O.NEW.KOUN.SV.W.0004.120203T0657Z-120203T0745Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1257 AM CST FRI FEB 3 2012

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EXTREME WESTERN GRANT COUNTY IN NORTHERN OKLAHOMA...
  ALFALFA COUNTY IN NORTHWEST OKLAHOMA...
  EASTERN WOODS COUNTY IN NORTHWEST OKLAHOMA...

* UNTIL 145 AM CST

* AT 1257 AM CST...NATIONAL WEATHER SERVICE RADAR INDICATED SEVERE
  THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTH OF CAPRON
  TO 5 MILES WEST OF DACOMA...MOVING NORTHEAST AT 60 MPH.

HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF QUARTERS...
WIND GUSTS TO 60 MPH...

* LOCATIONS IN THE WARNING INCLUDE ALVA...AMORITA...BURLINGTON...
  BYRON...CAPRON...CARMEN...CHEROKEE...DACOMA...DRIFTWOOD...GREAT
  SALT PLAINS LAKE...HOPETON...INGERSOLL...JET...LAMBERT AND WALDRON.

LAT...LON 3701 9811 3660 9811 3655 9878 3700 9876
TIME...MOT...LOC 0657Z 232DEG 50KT 3701 9854 3670 9861

$$


30
1 follow-up statement
268 
WWUS54 KOUN 030725
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
125 AM CST FRI FEB 3 2012

OKC151-030735-
/O.CAN.KOUN.SV.W.0004.000000T0000Z-120203T0745Z/
WOODS OK-
125 AM CST FRI FEB 3 2012

...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR EASTERN
WOODS COUNTY...

LAT...LON 3701 9811 3667 9811 3660 9812 3657 9853
      3700 9851
TIME...MOT...LOC 0725Z 232DEG 50KT 3701 9825 3670 9832

$$

OKC003-030745-
/O.CON.KOUN.SV.W.0004.000000T0000Z-120203T0745Z/
ALFALFA OK-
125 AM CST FRI FEB 3 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CST
FOR ALFALFA COUNTY...

AT 125 AM CST...NATIONAL WEATHER SERVICE RADAR DETECTED SEVERE
THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES NORTH OF AMORITA TO
3 MILES EAST OF LAMBERT...MOVING NORTHEAST AT 55 MPH.

HAZARDS IN THE WARNING INCLUDE...
WIND GUSTS TO 60 MPH...

* LOCATIONS IN THE WARNING INCLUDE AMORITA...BURLINGTON...BYRON...
  CARMEN...CHEROKEE...DRIFTWOOD...GREAT SALT PLAINS LAKE...
  INGERSOLL...JET...LAMBERT AND WALDRON.

LAT...LON 3701 9811 3667 9811 3660 9812 3657 9853
      3700 9851
TIME...MOT...LOC 0725Z 232DEG 50KT 3701 9825 3670 9832

$$


30

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 2, 5:20 PM CST, 7 hours 37 minutes earlier.

Area forecast discussion, Feb 2, 5:20 PM CST, 7 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
520 PM CST THU FEB 2 2012

.AVIATION...
STORM SYSTEM WILL BRING WIDESPREAD SHOWERS AND THUNDERSTORMS TONIGHT
AND THROUGH MUCH OF THE DAY TOMORROW TO ALL SITES. ASSOCIATED
IFR/LIFR CEILINGS AND PERHAPS VISIBILITIES WILL ALSO OCCUR. AS
SURFACE LOW CONT TO DEEPEN... GUSTY SOUTHEAST WINDS WILL LIKELY
CONTINUE OVERNIGHT WITH A SLOW SHIFT TO THE SOUTH DURING THE DAY ON
FRIDAY BEFORE COLD FRONT MOVES THROUGH WESTERN SITES BY LATE IN THE
FORECAST PERIOD.

30

&&

.PREV DISCUSSION... /ISSUED 315 PM CST THU FEB 2 2012/

.DISCUSSION...
INCREASING LOW LEVEL MOISTURE AND AN APPROACHING UPPER WAVE FROM
OUT OF OUR WEST WILL INTERACT TO PRODUCE WIDESPREAD POPS ACROSS
OUR AREA FOR THIS EVENING THROUGH FRIDAY. SCATTERED RAIN HAS
ALREADY DEVELOPED ON THE PANHANDLES, ALONG WITH A FEW LIGHTNING
STRIKES. ELEVATED CAPE VALUES WILL BE ON THE INCREASE, WITH 50KT
0-6 KM SHEAR, WILL DESTABILIZE THE ATMOSPHERE FOR CONVECTION TO
BEGIN BREAKING OUT ACROSS THE WESTERN PART OF OUR FORECAST AREA BY
LATE AFTERNOON/EARLY EVENING HOURS, AND EXPANDING EASTWARD AND
MORE WIDESPREAD LATER THIS EVENING AND OVERNIGHT. WITH MODERATE
CAPE AND SHEAR VALUES, SOME OF THE ISOLATED THUNDERSTORMS COULD
INCREASE TO SEVERE, WITH HAIL AS THE MAIN RISK. BY LATE FRIDAY, A
COLD FRONT WILL BEGIN PUSHING ACROSS OUR FORECAST AREA, AS POPS
WILL DECREASE FROM WEST TO EAST AS WELL. FOR THIS WEEKEND, COOLER
BUT MORE SEASONABLE AIR WILL BE SPREADING INTO OUR AREA, AS
CONDITIONS WILL REMAIN DRY.

THE MEDIUM RANGE MODELS BRING A WEAK COLD FRONT BACK INTO OUR AREA
ON TUESDAY. ALTHOUGH BOTH MODELS BRING IN QPF, THE ECMWF IS A
LITTLE MORE AGGRESSIVE. SINCE MOISTURE RETURN BEFORE THE COLD
FRONT PASSAGE WILL BE RATHER WEAK, AND THE CONTINUING MODEL
UNCERTAINTY, ANY POPS WITH THIS SYSTEM WILL REMAIN OUT OF THE
FORECAST FOR NOW.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  54  68  37  49 /  80  80  20  10
HOBART OK         51  64  34  49 /  80  60  10   0
WICHITA FALLS TX  55  72  39  53 /  80  70  10  10
GAGE OK           46  53  32  45 /  80  30  10  10
PONCA CITY OK     51  63  37  46 /  80  80  50  10
DURANT OK         59  72  46  58 /  80  90  50  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

26/67
Hazardous weather outlook, Feb 2, 10:40 PM CST, 2 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
1040 PM CST THU FEB 2 2012

OKZ004>048-050>052-TXZ083>090-031300-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1040 PM CST THU FEB 2 2012

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT ACROSS
PORTIONS OF WESTERN NORTH TEXAS AND MUCH OF WESTERN AND CENTRAL
OKLAHOMA.

LOCATION...
THE SLIGHT RISK IS ALONG AND WEST OF A LINE FROM SEYMOUR AND WICHITA
FALL TEXAS... TO DUNCAN... TO OKLAHOMA CITY... TO GUTHRIE AND
BLACKWELL OKLAHOMA.

TIMING...
SEVERE THUNDERSTORMS WILL BE MOST LIKELY THROUGH 3 AM.

IMPACTS...
THE PRIMARY CONCERN WITH ANY SEVERE STORM WILL BE HAIL UP TO THE
SIZE OF PING PONG BALLS.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS OVERNIGHT.

DISCUSSION...
LOW-LEVEL MOISTURE WILL CONTINUE TO MOVE NORTHWARD ACROSS TEXAS INTO
OKLAHOMA TONIGHT WHICH WILL ALLOW INSTABILITY TO INCREASE.
MEANWHILE...A STRONG UPPER LEVEL STORM SYSTEM WILL MOVE SLOWLY
TOWARD THE SOUTHERN AND CENTRAL PLAINS. WITH THE INCREASE IN
MOISTURE...SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE A
TREND OF INCREASING IN COVERAGE ACROSS WESTERN INTO CENTRAL
OKLAHOMA. ALTHOUGH MOST STORMS WILL BE CAPABLE OF PRODUCING SMALL
HAIL AND VERY HEAVY RAIN...A FEW OF THEM WILL LIKELY BECOME STRONG
ENOUGH TO PRODUCE LARGE HAIL. SEVERE WIND GUSTS WILL BE LESS LIKELY.

PROBABILITY TABLE...
VALID THROUGH 700 AM CST FRIDAY FEB 3.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...60 PERCENT.

OTHER HAZARDOUS WEATHER...
NONE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

THUNDERSTORM OUTLOOK...
SHOWERS AND THUNDERSTORMS ARE EXPECTED TO BE ONGOING AROUND SUNRISE
FRIDAY AND WILL CONTINUE THROUGH THE DAY AS THE STORM SYSTEM MOVES
CLOSER. SEVERE STORMS WILL REMAIN POSSIBLE. THE BEST OPPORTUNITY FOR
SEVERE STORMS ON FRIDAY WILL BE ACROSS WESTERN NORTH TEXAS AND
CENTRAL AND SOUTHEAST OKLAHOMA. SHOWERS AND THUNDERSTORMS WILL MOVE
EAST OF THE NWS NORMAN COUNTY WARNING AREA FRIDAY NIGHT WITH DRY
WEATHER EXPECTED FROM SATURDAY THROUGH NEXT WEDNESDAY.

OTHER HAZARDOUS WEATHER...
NONE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 6 AM
ON FRIDAY.

In the hours before

Special weather statement, Feb 2, 10:41 PM CST, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1041 PM CST THU FEB 2 2012

OKZ009-030500-
ELLIS OK-
1041 PM CST THU FEB 2 2012

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR ELLIS COUNTY.

AT 1041 PM CST...A STRONG THUNDERSTORM WAS LOCATED 6 MILES WEST OF
ARNETT...MOVING NORTHEAST AT 40 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH...
WIND GUSTS TO 40 MPH...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3632 9984 3632 9960 3630 9960 3604 9980
      3616 9997

30
Special weather statement, Feb 2, 11:05 PM CST, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1105 PM CST THU FEB 2 2012

OKZ004-005-009-010-030530-
ELLIS OK-HARPER OK-WOODWARD OK-WOODS OK-
1105 PM CST THU FEB 2 2012

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR ELLIS...HARPER...WOODS AND
WOODWARD COUNTIES.

AT 1105 PM CST...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 6
MILES SOUTH OF ALABASTER CAVERNS STATE PARK TO 5 MILES SOUTHWEST OF
ARNETT...MOVING NORTHEAST AT 35 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH...
WIND GUSTS TO 40 MPH...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3668 9876 3594 9973 3619 10000 3688 9919

30
Special weather statement, Feb 2, 11:50 PM CST, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1150 PM CST THU FEB 2 2012

OKZ009-030615-
ELLIS OK-
1150 PM CST THU FEB 2 2012

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR ELLIS COUNTY.

AT 1150 PM CST...A STRONG THUNDERSTORM WAS LOCATED OVER SHATTUCK...
MOVING NORTHEAST AT 45 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3655 9966 3628 9964 3605 9999 3638 9999

30
Special weather statement, Feb 3, 12:15 AM CST, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1215 AM CST FRI FEB 3 2012

OKZ004-005-009-010-030645-
ELLIS OK-HARPER OK-WOODWARD OK-WOODS OK-
1215 AM CST FRI FEB 3 2012

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR ELLIS...HARPER...WOODS AND
WOODWARD COUNTIES.

AT 1215 AM CST...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 24
MILES NORTHEAST OF CAMP HOUSTON... TO FREEDOM... TO WOODWARD TO
GAGE...MOVING EAST AT 35 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3640 9916 3604 9984 3643 9995 3700 9915
      3701 9870 3700 9855

30
Special weather statement, Feb 3, 12:48 AM CST, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1248 AM CST FRI FEB 3 2012

OKZ005-006-030715-
WOODS OK-ALFALFA OK-
1248 AM CST FRI FEB 3 2012

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR ALFALFA AND WOODS COUNTIES.

AT 1248 AM CST...A STRONG THUNDERSTORM WAS LOCATED OVER ALVA...MOVING
NORTHEAST AT 50 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3700 9875 3699 9836 3668 9872 3676 9888

30
Local storm report, Feb 3, 12:55 AM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1255 AM CST FRI FEB 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 AM     TSTM WND GST     7 SSW ALVA              36.71N 98.72W
02/03/2012  M60 MPH          WOODS              OK   MESONET

&&

AUSTIN

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 2, 8:38 PM CSTSpecial Weather StatementOUNEllis, Roger Mills, Woodward37 min
Feb 2, 9:18 PM CSTSpecial Weather StatementOUNWoods27 min
Feb 2, 9:23 PM CSTSevere Thunderstorm WarningOUNWoods, Woodward52 min
Feb 2, 9:37 PM CSTSpecial Weather StatementOUNEllis23 min
Feb 2, 10:07 PM CSTSevere Thunderstorm WarningOUNWoods38 min
Feb 2, 10:09 PM CSTSpecial Weather StatementOUNEllis21 min
Feb 2, 10:41 PM CSTSpecial Weather StatementOUNWoodward19 min
Feb 2, 11:05 PM CSTSpecial Weather StatementOUNEllis, Woods, Woodward25 min
Feb 2, 11:11 PM CSTSevere Thunderstorm WarningOUNWoods, Woodward49 min
Feb 2, 11:50 PM CSTSpecial Weather StatementOUNEllis25 min
Feb 3, 12:15 AM CSTSpecial Weather StatementOUNEllis, Woods, Woodward30 min
Feb 3, 12:33 AM CSTAreal Flood AdvisoryOUNHarper, Woods, Woodward4 hr
Feb 3, 12:48 AM CSTSpecial Weather StatementOUNWoods27 min
Feb 3, 2:04 AM CSTSpecial Weather StatementOUNRoger Mills26 min
Feb 3, 2:36 AM CSTSpecial Weather StatementOUNAlfalfa, Grant, Major24 min
Feb 3, 3:31 AM CSTSpecial Weather StatementOUNCuster, Dewey, Grant, Major29 min
Feb 3, 4:22 AM CSTSpecial Weather StatementOUNGarfield, Kay23 min
Feb 3, 4:53 AM CSTSpecial Weather StatementOUNKay, Noble37 min
Feb 3, 8:23 AM CSTSpecial Weather StatementOUNDewey37 min
Feb 3, 8:50 AM CSTSpecial Weather StatementOUNMajor25 min
Feb 3, 8:52 AM CSTSpecial Weather StatementOUNDewey23 min
Feb 3, 9:17 AM CSTSpecial Weather StatementOUNMajor28 min
Feb 3, 12:40 PM CSTSpecial Weather StatementOUNComanche20 min
Feb 3, 12:54 PM CSTRiver Flood WarningOUNMajor, Woods, Woodward7 hr
Feb 3, 1:08 PM CSTSpecial Weather StatementOUNComanche22 min
Feb 3, 1:29 PM CSTSpecial Weather StatementOUNOklahoma16 min
Feb 3, 1:41 PM CSTSpecial Weather StatementOUNCoal19 min
Feb 3, 1:45 PM CSTSpecial Weather StatementOUNOklahoma15 min
Feb 3, 2:03 PM CSTSpecial Weather StatementOUNOklahoma27 min
Feb 3, 2:04 PM CSTSpecial Weather StatementOUNCaddo26 min
Feb 3, 2:19 PM CSTSpecial Weather StatementOUNGrady26 min
Feb 3, 2:41 PM CSTSpecial Weather StatementOUNCotton19 min
Feb 3, 2:57 PM CSTSpecial Weather StatementOUNStephens18 min
Feb 3, 3:01 PM CSTSpecial Weather StatementOUNPottawatomie14 min
Feb 3, 3:13 PM CSTSpecial Weather StatementOUNMcClain, Stephens17 min
Feb 3, 3:14 PM CSTSpecial Weather StatementOUNSeminole16 min
Feb 3, 3:32 PM CSTSpecial Weather StatementOUNSeminole28 min
Feb 3, 3:34 PM CSTSpecial Weather StatementOUNJefferson, Stephens26 min
Feb 3, 3:35 PM CSTSevere Thunderstorm WarningOUNJefferson, Stephens55 min
Feb 3, 3:58 PM CSTSpecial Weather StatementOUNGarvin17 min
Feb 3, 4:28 PM CSTSpecial Weather StatementOUNLove17 min
Feb 3, 4:45 PM CSTSpecial Weather StatementOUNPottawatomie, Seminole15 min
Feb 3, 4:46 PM CSTSpecial Weather StatementOUNLove14 min
Feb 3, 4:55 PM CSTSevere Thunderstorm WarningOUNLove, Marshall65 min
Feb 3, 5:00 PM CSTSpecial Weather StatementOUNSeminole15 min
Feb 3, 5:09 PM CSTSevere Thunderstorm WarningOUNSeminole26 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.